# SDR SWAA2025120128159

- Difficulty date: October 24, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD PANEL 142MW.  FABRICATED A NEW BULKHEAD PANEL IAW AMM 25-52-01-201-801, STEP 1 F, AND DWG 453A2510, SHEET 6, REV A.
